Sh:318

Bib entry
@article{Sh:318,
 author = {Macpherson, Dugald and Mekler, Alan H. and Shelah, Saharon},
 title = {{The number of infinite substructures}},
 journal = {Math. Proc. Cambridge Philos. Soc.},
 fjournal = {Mathematical Proceedings of the Cambridge Philosophical Society},
 volume = {109},
 number = {1},
 year = {1991},
 pages = {193--209},
 issn = {0305-0041},
 doi = {10.1017/S0305004100069668},
 mrclass = {03C55 (06A05)},
 mrnumber = {1075131},
 mrreviewer = {Donna M. Carr},
 doi = {10.1017/S0305004100069668}
}